MathSciNet Relay Station
MathSciNet bibliographic data
MR272790 (42 #7671) 14.50
Serre, Jean-Pierre Le problème des groupes de congruence pour SL2. (French) Ann. of Math. (2) 92 1970 489–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement